# SDR IPXA2018012725934

- Difficulty date: January 10, 2018
- Submitted: January 29, 2018
- Operation: Air carrier
- Aircraft: N275UP
- Make and model: Doug MD-11F
- Aircraft serial: 48774
- Aircraft time: 53,410 hours, 12,692 cycles
- Engine: Pwa PW4462
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Sleeve
- Condition: Gouged
- Location: Thrust Reverser
- Component: Thrust Reverser
- Component part number: 22151251007
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 2C, NR 3 ENGINE RT THRUST REVERSER TRANSLATING SLEEVE LOWER SLIDER IS GOUGED AT NAC STA 125.5.  REPAIRED THE THRUST REVERSER SLEEVE IAW EA 011-7830-01-A7086,  REV I/R,  AND EO MD11-7830-67207-A.
